Open Access
Translator Disclaimer
2011 Correction to a proof in the article Patching and admissibility over two-dimensional complete local domains
Danny Neftin, Elad Paran
Algebra Number Theory 5(2): 287-288 (2011). DOI: 10.2140/ant.2011.5.287

Abstract

The proof of Lemma 1.8 of the article in the title is incorrect. We supply an alternate argument for Proposition 1.10, whose proof invoked that lemma.

Citation

Download Citation

Danny Neftin. Elad Paran. "Correction to a proof in the article Patching and admissibility over two-dimensional complete local domains." Algebra Number Theory 5 (2) 287 - 288, 2011. https://doi.org/10.2140/ant.2011.5.287

Information

Received: 6 July 2011; Revised: 13 July 2011; Accepted: 10 August 2011; Published: 2011
First available in Project Euclid: 22 December 2017

Digital Object Identifier: 10.2140/ant.2011.5.287

Subjects:
Primary: 12F12
Secondary: 12E15 , 12E30 , 12F10

Keywords: admissible groups , complete local domains , crossed product , division algebras , patching

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.5 • No. 2 • 2011
MSP
Back to Top